# SDR FDEA201803090743

- Difficulty date: March 9, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: ARB167922
- Condition: Cracked
- Location: Rt Nr 3 Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 SLAT INTERNAL ANGLE IS CRACKED BEYOND LIMITS.  REMOVED AND REPLACED THE ANGLE IAW DWG ARB1679, AND SRM 51-31-01, VOL 2.
